MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW

K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW
Model Number PESSARY
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is in process.A supplemental follow-up report will be submitted upon completion.
 
Event or Problem Description
Report 2 of 4.Non-us event; occurred in canada.Consumer reported the pessary applicator was already opened and pushed out prior to use.She did not use the product.
 
Additional Manufacturer Narrative
The investigation was completed.The root cause of the reported event was determined to be related to process controls during manufacturing at the petal forming station.At this time, the affected product has been discontinued, and no further manufacturing will be undertaken.If production is resumed in the future, improved process controls will be implemented at the petal forming station prior to manufacturing.Additional information: g3: date received by manufacturer g6: type of report h1: type of reportable event h2: if follow-up, what type? h6: investigation findings, investigation conclusion h11: manufacturer narrative.

Brand Name
POISE IMPRESSA : PESSARY, VAGINAL : HHW
Common Device Name
PESSARY, VAGINAL
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
Manufacturer (Section G)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX   84094
Manufacturer Contact
emily arnould, rn bsn
2100 winchester rd
neenah, WI 54956
9207213128
MDR Report Key23284657
Report Number3011109575-2025-00074
Device Sequence Number8761985
Product Code HHW
UDI-Device Identifier00036000496208
UDI-Public(01)00036000496208(17)290501(10)NN516671C
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPESSARY
Device Lot NumberNN516671C
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale